# SDR USAA040754

- Difficulty date: October 12, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- Engine: Cfmint CFM563B2
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fuselage
- Part time: 52,509 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT, C5, KEELBEAM, 2 INCH LONG CRACK, KEELBEAM RT SIDE JUST AFT OF STA 540.  INSTALLED REPAIR ANGLE IAW EA 79268.
